# SDR GTIA050022

- Difficulty date: January 18, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AFT FUSELAGE LONGERON 8L FS 1338 INTERCOSTAL HAS CORROSION.  REMOVED INTERCOSTAL 8L FS 1338, LOCATED, DRILLED NEW INTERCOSTAL, TREATED PRIMED AND INSTALLED.  (M)
